Authors
Farah Mourad, Hichem Snoussi, Michel Kieffer, Cédric Richard,
Title
Robust Interval-Based Localization Algorithms for Mobile Sensor Networks
In
International Journal of Distributed Sensor Networks
Volume
2012
Issue
2012
Pages
1–7
Publisher
Hindawi
Year
2012
Publisher's URL
http://www.hindawi.com/journals/ijdsn/2012/303895/
Indexed by
Abstract
This paper considers the localization problem in mobile sensor networks. Such a problem is a challenging task, especially when measurements exchanged between sensors may contain outliers, that is, data not matching the observation model. This paper proposes two algorithms robust to outliers. These algorithms perform a set-membership estimation, where only the maximal number of outliers is required to be known. Using these algorithms, estimates consist of sets of boxes whose union surely contains the correct location of the sensor, provided that the considered hypotheses are satisfied. This paper proposes as well a technique for evaluating the number of outliers to be robust to. In order to corroborate the efficiency of both algorithms, a comparison of their performances is performed in simulations using Matlab.
Affiliations
Offprint